# SDR USAA2012092800012

- Difficulty date: September 6, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON STRINGER AT BS 1112, S16R.  REPLACED STRINGER AT BS 1112, S16R IAW B737 SRM 51-40-02-0G PAR 4 & 7, FIG 6 & 12.
